# SDR AALA202412019240

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,833 hours, 12,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN INTERNAL SIDE, LOCATED BETWEEN STA 1874 AND STA 1895, BETWEEN S39L AND S40L, IN AFT CARGO CARGO COMPARTMENT. ACCOMPLISHED DOUBLER REPAIR PER EA 359906.
